I have memory and concentration loss.I was on Lexapro and Trazodone for anxiety for 3 years and switched to Viibryd because of weight gain and lethergy. I was on 40mg. of Viibryd at first and felt stoned all the time. I backed into my garage door for example. I don't know if I should switch my meds again... you all know how transitioning feels. Please help.
Hello Suewriter. I would space taking the two as far apart as possible. Don't know how active you are and hopefully that might help. I would if you aren't doing so already, take the Trazodone in the evening. Not certain how long you are on this pair, but I'd give it a bit longer if you can (depending on your life style, how active you are such as if you are working versus retired). Regards, pledge
As for these side effects this comes with the territory with this type of medication, that said, I agree with Pledge's response, it's worth a try. Hope this helps.
Have you talked to your shrink yet? Spacing the meds apart, like taking trazadone at bedtime and Viibryd in the morning or vice versa depending on you and how you feel.
Every medication had side effects, especially the psychoactive ones. And you know it takes a while to get used to different meds, only you can decide what is good for you. Life is interesting with psych issues at best.
Peace and have fun,
I too am on Viibryd and Trazodone. My side effects have been weight gain, tiredness, elbow pain and generally just joint and body achiness. I have Rheumatoid arthritis that was totally under control when I was on Zoloft. I can definitely tell the difference since switching. I have been on the Viibryd for 10 months or so. When I was on Zoloft I was taking xanax to sleep and that worked great. Due to family problems with my kids and my husband (not their dad) I went to the doctor because of depression. He immediately put me on the Viibryd and took the xanax away. Any comments?
I have been taking viibryd in the morning and trazadone at night for 5 weeks. In the last week,I have noticed memory trouble in general and incapabilities to process facts and info as well as I always have. I take viibryd in the morning and trazadone at night always. I also feel the aches and pain, elbow pain mentioned above, in the mornings. I am Not diagnosed but father has RA. Getting concerned.
I started taking Viibryd a few months ago because my antidepressant stopped working. I also take trazodone for sleep and a list of other meds. I got to 40mg of Viibryd but it was making it difficult to concentrate. I have trouble with that anyway for other reasons but this was worse. My doc had me reduce it to 10 mg twice a day which seemed to help. We also reduced the trazodone. I feel better than I did for sure. If the Viibryd seems to be the problem ask your doc about changing the dose or the way you take it. It may help.
I had horrible side effects after moving up to 40mg. I felt nauseous and tired all the time. The nausea kept getting worse but my doctor kept insisting that I continue taking it to allow my body to acclimate. After the 3rd dose of 40 mg, I woke up from a deep sleep with extreme nausea. I ran to the bathroom and was very dizzy. That was the last thing I remember. I passed out and lost controls of all my bodily functions. My husband had a hard time waking me up. My son called 911 and I wound up in the ER. Needless to say, that was the last time I took the drug and changed to lexapro, which I’ve been taking with no side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Dec 2018 • 31 answers
Updated 3 Feb 2018 • 16 answers
Updated 25 Nov 2012 • 1 answer
Updated 11 Oct 2013 • 7 answers
Updated 4 Feb 2015 • 3 answers